# SDR EIAA970109

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Cracked
- Location: Bs 2598
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D INSPECTION, FOUND EMP TAIL COMPARTMENT REAR PRESSURE B/HD SUPPORT CHORD CRACKED AT STATION 2598, WL 320 RBL 40 TO RBL 41.  REPAIRED PER SRM 53-10-04 FIG 72.  (M)
